# SDR MWEA080077

- Difficulty date: May 21, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 59,873 hours, 49,585 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Inverter
- Part number: ASH7341
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY POWER SWITCH TURNED ON, CAPTAIN'S PFD AND ND WENT BLANK AND REMAINED BLANK.  REMOVED AND REPLACED NR 1 EFIS SYMBOL GENERATOR NO FIX.  REMOVED AND REPLACED PFD NO FIX.  REMOVED AND REPLACED EMERGENCY INVERTER OPERATION CHECKED GOOD.
